# SDR DALA2025032702268

- Difficulty date: March 22, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-213
- Aircraft serial: 7765
- Aircraft time: 23,906 hours, 10,494 cycles
- Engine: Cfmint CFM565B23
- Engine time: 23,876 hours, 10,482 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3024 - MISC - DECLARED EMERGENCY DUE TO AN AIR ENG 2 BLEED PRESS ABNORMAL MESSAGE WITH ASSOCIATED WING ANTI-ICE FAULT. CORRECTIVE ACTION: REPLACED ENG 2 PRV, TLT, AND SENSE LINE 3. (5692002)
